Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Less Saturated Ideals

Authors: Moti Gitik and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 125 (1997), 1523-1530
MSC (1991): Primary 03E35, 03E40, 04A20
MathSciNet review: 1363421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the following:

If $ \kappa $ is weakly inaccessible then $NS_{\kappa }$ is not $ \kappa ^{+}$-saturated.
If $ \kappa $ is weakly inaccessible and $ \theta < \kappa $ is regular then $NS^{\theta }_{\kappa }$ is not $ \kappa ^{+}$-saturated.
If $ \kappa $ is singular then $NS^{cf \kappa }_{ \kappa ^{+}}$ is not $ \kappa ^{++}$-saturated.
Combining this with previous results of Shelah, one obtains the following:
If $ \kappa >\aleph _{1}$ then $NS_{\kappa }$ is not $ \kappa ^{+}$-saturated.
If $ \theta ^{+}< \kappa $ then $NS^{\theta }_{\kappa }$ is not $ \kappa ^{+}$-saturated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E35, 03E40, 04A20

Retrieve articles in all journals with MSC (1991): 03E35, 03E40, 04A20

Additional Information

Moti Gitik
Affiliation: School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv 69978, Israel

Saharon Shelah
Affiliation: Hebrew University of Jerusalem, Department of Mathematics, Givat Ram, Jerusalem, Israel

PII: S 0002-9939(97)03702-7
Received by editor(s): March 1, 1995
Received by editor(s) in revised form: November 20, 1995
Additional Notes: The second author was partially supported by the Basic Research Fund, Israel Academy of Sciences.
This is number 577 in the cumulative list of the second author’s publications.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia